Journal of Mathematics of Kyoto University

Rational equivalence of 0-cycles on surfaces

D. Mumford

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ. Volume 9, Number 2 (1969), 195-204.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.kjm/1250523940

Mathematical Reviews number (MathSciNet)
MR249428

Zentralblatt MATH identifier
0228.14005

Citation

Mumford, D. Rational equivalence of 0-cycles on surfaces. Journal of Mathematics of Kyoto University 9 (1969), no. 2, 195--204. http://projecteuclid.org/euclid.kjm/1250523940.


Export citation